# SDR AALA20001767

- Difficulty date: October 26, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT ROW 22H INOPERATIVE.  RESECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 22H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
